# SDR UHLA2014102100733

- Difficulty date: October 21, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 27,095 hours, 15,674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATES OPEN IN FLIGHT ON MFD AND EICAS.  ALL OTHER INDICATIONS NORMAL.  REMOVED DEBRIS AND CLEANED FWD SERVICE DOOR COMMAND RAMP AND SHAFT ROLLER DETECTOR REF AMM 52-41-00. OPS CHECK GOOD.
